# SDR UALA2013012300403

- Difficulty date: January 22, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 67,694 hours, 24,919 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM BS 1661, LBL 25 TEE HAS CORROSION AROUND FLOORBOARD FASTENER HOLES.  REMOVED DAMAGED TEE AND INSTALLED NEW TEE WITH DOUBLERS PER ECRA 5310-05538.  MAJOR REPAIR.
